Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Set me free

How much time till Accutane's effects go away?

Recommended Posts

I've stopped accutane like 2 weeks ago yet my nose and lips are still dry as hell. Is this normal? What is the average time for the effects to stop?

I'm sorry if this question has been asked before, I couldn't find anything. Thanks in advance ;)

Link to comment
Share on other sites

I was just off tane for 7days due to prescription issues and I noticed my side effects lessen around the 4th or 5th day.

Link to comment
Share on other sites

I've been off for five months now and most of my effects have gone away. My face is no longer dry, and not super oily either (hooray!), but my eyes still get easily irritated. I had terrible dry eyes during accutane.

In maybe a month after, my lips weren't as dry as they had been during the course.

hope that helps :)

Link to comment
Share on other sites

Didn't you say you took 9 accutane pills or something, I don't think your whole body can be dry for 4 years from 9 pills and your hair loss either. Nothing works that fast no matter your size or weight.

My whole body is dry and it's 4 years since.
Link to comment
Share on other sites

My whole body is dry and it's 4 years since.

Yes it did help. Though my lips aren't that dry anymore I still feel some dryness but yeah it's slowly going away although my nose is starting to get a little bit oily again... hope it doesn't get to like it was before >.<

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×